# SDR FDEA201107293030

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A9249152120200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR 69 10", STRINGER 51RT, WIRE ATTACH CLIP IS BROKEN.  R & R ATTACH CLIP IAW SRM 51-72-10.
